# SDR SWIA2018060844754

- Difficulty date: May 15, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 39,722 hours, 33,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN THE LEFT SIDE WINDSCREEN FLOOR SUPPORT FITTING AND BS 349 FLOORBEAM.  REMOVED AND REPLACED THE FLOOR SUPPORT ANGLE IAW SRM.
